# SDR N6WA201808201703

- Difficulty date: August 17, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N171GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10282
- Aircraft time: 24,819 hours, 16,867 cycles
- System (JASC): 5241 · Galley Doors
- Part: Safety Wire
- Condition: Broken
- Location: Door Stop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR,  AFT UPPER STOP SCREW NUT, THE SAFETY WIRE WAS BROKEN.  REPLACED THE SAFETY WIRE IAW AMM 20-51-01.
